# SDR UALA2010052501800

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 78,663 hours, 12,664 cycles
- Engine: Pwa PW4060
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Part number: S343T00339
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU FUEL STATUS MSG. FOUND SHUTOFF VALVE. REPLACE APU FUEL SHUTOFF VALVE.  OPS NORMAL.
